# SDR DALA2025062004629

- Difficulty date: June 18, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 92,538 hours, 24,140 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6809 ACCOMPLISH SECTION VI: TIME-LIMITED REPAIR (FLAME SPRAY) WITHIN 24 MONTHS (730 DAYS) AFTER ACCOMPLISHMENT OF SECTION V PER ER/A 532885-14 REV D (LH WING / FUEL TANK AUX STRUCTURE / WS 285.65 TO WS 313.5 / DRY BAY BARRIER PANEL / CRACKED). CORRECTIVE ACTION: REF ERA 532885-14 REV D. (1030751)
